CHEN Ning, XU Zhao-di. Decentralized Robust Falt-tolerant Control for Nonlinear Uncertain Interconnected Systems with Time-varying Delays[J]. 2009, 14(1): 7-11.
CHEN Ning, XU Zhao-di. Decentralized Robust Falt-tolerant Control for Nonlinear Uncertain Interconnected Systems with Time-varying Delays[J]. 2009, 14(1): 7-11.DOI:
The problem of decentralized robust falt-tolerant control is investigated for nonlinear uncertain interconnected systems with state and input time-varying delays.By conducting proper Lyapunov universal function and using LMIs
sufficient conditions for existence of decentralized robust falt-tolerant stabilization are presented.Based on these conditions
the controller is presented in the case of actuator failures.By solving a convex optimization problem with LMIs constraints